# SDR A6WA201040199

- Difficulty date: March 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND CRACK ON RT SIDE JUST FWD OF VERTICAL STABILIZER 67.5.  REPAIRED DAMAGE TO FUSELAGE SKIN AND OTHER DAMAGE AT RT SIDE AT 67.5 IAW REO 601R-53-71-110, O SPLICED SECTION OF UPPER SKIN, SPLICED SECTIO OF AFT WEB STIFFENER.  REPLACED 3 EA STRINGERS.
